# SDR PLGA970801A

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363BE
- Make and model: Saab 340B
- Aircraft serial: 340B293
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Out Of Adjust
- Location: Rt Prop
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

JFK - FLT 4633 - WHILE PULLING INTO POSITION FOR TAKEOFF, THE CREW NOTICED THE RIGHT PROP RPM WAS BETWEEN 1150 AND 1200 AT GROUND IDLE AND 1080 AT FLIGHT IDLE.  AIRCRAFT RETURNED TO THE GATE AND MAINTENANCE RIGGED THE RIGHT PCU.  GROUND RAN GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
